# SDR DLM88080855

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 44,626 hours, 33,387 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN GEAR GREEN LIGHTS FAIL TO ILLUMINATE ON LANDING.  FLIGHT CREW RELAMPED ON GO AROUND.  OPERATION NORMAL FOR LANDING.  MAINTENANCE RECORDED INFORMATION AND PERFORMED ANNUN/DIGITAL LIGHT TEST.  LANDING GEAR INDICATOR LIGHTS CHECK NORMAL.
